If overdose is suspected, contact your local poison control center or emergency room immediately. US residents should call the US National Poison Hotline at 1-800-222-1222. Canada residents should call a provincial poison control center. Symptoms of overdose may include: stomach pain, nausea, vomiting, diarrhea.
If you are taking this...Read more
You can always tell who my son is. He is the one standing outside in 20 degree temperature in shorts and a t-shirt. He will tell you he... Read more »
Behavioral modification for children often involves the use of charts and stickers and is normally based on a system of rewards and... Read more »
Knee joint replacements heat up under certain conditions. In this study Dr. J. W. Pritchett from the University of Washington (Seattle) explores how... Read more »
Consistently work with teachers. Create a system of communication that will allow you to know on a daily or weekly basis how your child is doing in... Read more »